Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Acta Math SinEnglish Ser

Search In Journal Title:

Abbravation: Acta Mathematica Sinica, English Series

Search In Journal Abbravation:

Publisher

Institute of Mathematics, Chinese Academy of Sciences and Chinese Mathematical Society

Search In Publisher:

DOI

10.1002/maco.19640150511

Search In DOI:

ISSN

1439-7617

Search In ISSN:
Search In Title Of Papers:

Behavioral portfolio selection with loss control

Authors: Song Zhang Han Qing Jin Xun Yu Zhou
Publish Date: 2011/01/15
Volume: 27, Issue: 2, Pages: 255-274
PDF Link

Abstract

In this paper we formulate a continuoustime behavioral à la cumulative prospect theory portfolio selection model where the losses are constrained by a prespecified upper bound Economically the model is motivated by the previously proved fact that the losses occurring in a bad state of the world can be catastrophic for an unconstrained model Mathematically solving the model boils down to solving a concave Choquet minimization problem with an additional upper bound We derive the optimal solution explicitly for such a loss control model The optimal terminal wealth profile is in general characterized by three pieces the agent has gains in the good states of the world gets a moderate endogenously constant loss in the intermediate states and suffers the maximal loss which is the given bound for losses in the bad states Examples are given to illustrate the general resultsThe first author is partially supported by National Fundamental Research Program of China 973 Program Grant No 2007CB814905 and a visiting scholarship from the China Scholarship Council the third author owes thanks for aid to a startup fund of the University of Oxford


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:

  1. Exponential polynomials as solutions of certain nonlinear difference equations
  2. The bipolar quantum drift-diffusion model
  3. Free completely J ( ℓ ) -simple Semigroups
  4. An implicit degree ore-condition for pancyclicity of graphs
  5. A variation of a conjecture due to Erdös and Sós
  6. P-distances, q-distances and a generalized Ekeland’s variational principle in uniform spaces
  7. An oscillating operator related to wave equations in the block spaces
  8. Existence results for impulsive neutral stochastic evolution inclusions in Hilbert space
  9. f -Colorings of some graphs of f -class 1
  10. On the Finite Convergence of Newton-type Methods for P 0 Affine Variational Inequalities
  11. Maximal integral over observable measures
  12. The semiclassical limit in the quantum drift-diffusion model
  13. Sharp estimates of p -adic hardy and Hardy-Littlewood-Pólya operators
  14. A class of normal weighted composition operators on the Fock space of ℂ n
  15. Lipschitz algebras and peripherally-multiplicative maps
  16. Isometric immersions into warped product spaces
  17. Orthogonality and quintic functional equations
  18. Global well-posedness for gKdV-3 in Sobolev spaces of negative index
  19. Self-dual weak Hopf algebras
  20. Spacelike hypersurfaces of prescribed Gauss-Kronecker curvature in exterior domains
  21. Ergodicity of Quasi-birth and Death Processes (I)
  22. The global attractor of a non-local PDE model with delay for population dynamics in ℝ n
  23. Immersed Hypersurfaces in the Unit Sphere S m +1 with Constant Blaschke Eigenvalues
  24. Liouville type theorems for a system of integral equations on upper half space
  25. Resolvability in circulant graphs
  26. Integrated Groups and Smooth Distribution Groups
  27. A note on lower bound of centered L 2 -discrepancy on combined designs
  28. Essential norms of weighted composition operators from weighted Bergman space to mixed-norm space on the unit ball
  29. Strong labelings of linear forests
  30. On an entropy of ℤ + k -actions
  31. On universally left-stability of ɛ -isometry

Search Result: